# SDR DALA2016070905250

- Difficulty date: July 8, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF SHEAR TIE AT BS 1022, FOUND LONGERON 16R CRACKED.  REPAIRED THE LONGERON .
